# SDR CALA2022122603499

- Difficulty date: December 26, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 109,692 hours, 11,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 41DEFG TO 53DEFG FLOOR PROX EMER LIGHT CAPACITY CHECK FAIL TRANSFER REF HXWO 1308790 AND ORIGINATED BY EMP V907894 DOOR 2R M33401 EMER LIGHT POWER SUPPLY CHARGER AND BATTERY REPLACED AND OP TEST NORMAL.
